Posted by: kitty | 2008/08/06

changing from pill to injection

Please help me understand can this be possiable, I changed my pill to take the injection. I thought that the injection would absorb in my system immediately . I knew about the side affects like you would pick up weight ect. after about five to six months i felt something not right and found out I was pregnant. I am so depressed and ashamed as I have a 4 year old and a one year baby. I am so angry , depressed with my self why I couldnt see or feel this my husband at first was dissapointed but not is being supportive maybe it was the shock

Please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Kitty

A careful ultrasound will assist in establishing the exact time of conception and you can then decide at what point the problem had occurred.

Answered by: Dr M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: kitty | 2008/08/13

thank you

Reply to kitty

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.